# SDR GTIA2017041701878

- Difficulty date: April 17, 2017
- Submitted: April 18, 2017
- Operation: Air carrier
- Aircraft: N527NK
- Make and model: Airbus A319-132
- Aircraft serial: 2978
- Aircraft time: 39,764 hours, 18,684 cycles
- System (JASC): 3510 · Crew Oxygen System
- Part: Oxygen Mask
- Part number: MF2053
- Part serial: 102406
- Condition: Broken
- Location: Cockpit
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NOTICED A SMALL TEAR ON THE SEAL OF THE CAPTAIN OXYGEN MASK. REMOVED AND REPLACED THE OXYGEN MASK IAW AMM 35-12-41.  OPS CHECKED GOOD.
